Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic inverse series


Author: Vernon A. Kramer
Journal: Proc. Amer. Math. Soc. 7 (1956), 429-437
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082659-8
MathSciNet review: 0082659
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs, Spektraltheorie halbbeschränkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren, Math. Ann. vol. 109 (1934) pp. 465-487. MR 1512905
  • [2] F. Rellich, Halbbeschränkte gewohnliche Differentialoperatoren zweiter Ordnung, Math. Ann. vol. 122 (1951) pp. 343-368. MR 0043316 (13:240g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082659-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society